# SDR 2006UALA00621

- Difficulty date: March 30, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 14,539 hours, 5,767 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY EMERGENCY L FAIL MSG ON 3 SERVICE EMERGENCY LIGHTS TEST.  REPLACED BATTERY POWER SUPPLY.  OPS TESTED GOOD.
